# SDR UALA2011051602396

- Difficulty date: May 14, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N532UA
- Make and model: Boeing 757222
- Aircraft serial: 25072
- Aircraft time: 69,360 hours, 21,351 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Broken
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR 2L DOOR SLIDE ARM HANDLE DISARM FLAG SPRING BROKEN.  REMOVED AND REPLACED L-2 DOOR ARM-DISARM FLAG SPRING PER GN-MM 01-0-08-025 AND DOOR OPS CHECK GOOD ON NON ROUTINE.
